Advil Cold & Sinus Generic Name & Formulations
Ibuprofen 200mg, pseudoephedrine HCl 30mg; coated-caplets; liqui-gels.
NSAID + sympathomimetic.
Caplets—20, 40; Liqui-Gels—32
Advil Cold & Sinus Indications
Nasal congestion, sinus pressure, headache, minor aches and pains, fever.
Advil Cold & Sinus Dosage and Administration
Take with food. 1–2 caplets every 4–6hrs; max 6 caplets/24hrs.
<12yrs: not recommended.
Advil Cold & Sinus Contraindications
Aspirin allergy. Immediately before or after cardiac surgery. During or within 14 days of MAOIs.
Advil Cold & Sinus Boxed Warnings
Advil Cold & Sinus Warnings/Precautions
Increased risk of severe stomach bleeding (esp. ≥60yrs old). History of GI disorders (eg, heartburn, bleeding ulcers). Increased risk of heart attack or failure, and stroke. Hypertension. Heart disease. Recent stroke. Liver cirrhosis. Renal disease. Asthma. Thyroid disease. Diabetes. GI or urinary obstruction. Reevaluate if fever persists or worsens >3 days or nasal congestion lasts >7 days. Elderly. Pregnancy (esp. during ≥20 weeks): not recommended. Nursing mothers.
Advil Cold & Sinus Pharmacokinetics
Advil Cold & Sinus Interactions
Hypertensive crisis with MAOIs. β-blockers may increase the pressor effects of sympathomimetics. Caution with diuretics. Avoid aspirin, pseudoephedrine-containing products, other pain relievers or nasal decongestants. Increased risk of GI bleed with anticoagulants, corticosteroids, other OTC or Rx NSAIDs, ≥3 alcoholic drinks/day, or prolonged use.
Advil Cold & Sinus Adverse Reactions
Nervousness, dizziness, insomnia, GI upset/bleed, symptoms of heart problems or stroke (eg, trouble breathing, feel faint, slurred speech), redness, swelling, allergic reactions; discontinue if occur.
Advil Cold & Sinus Clinical Trials
Advil Cold & Sinus Note
Advil Cold & Sinus Patient Counseling